MAUDE Adverse Event Report: INSTRUMENTATION LABORATORY CO. HEMOSIL RECOMBIPLASTIN 2G (20 ML); PROTHROMBIN TIME TEST

INSTRUMENTATION LABORATORY CO. HEMOSIL RECOMBIPLASTIN 2G (20 ML); PROTHROMBIN TIME TEST
Catalog Number 0020003050
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 01/11/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a vial broke while the lab technician tried to open it and caused an injury.
 
Additional Manufacturer Narrative
A complaint was submitted on hemosil recombiplastin 2g, pn 00020003050, lot n0431117, indicating that a vial broke while the lab technician tried to open it and caused an injury.The customer indicated the vial appeared to explode.There was no known adverse effect from the injury.First aid treatment was administered.A photo was provided of the broken bottom of the recombiplastin 2g vial; the lot information was not visible.The vial stopper and white screw cap were still in place.Review of the device history records and visual inspection of recombiplastin 2g lot n0431117 was performed, no abnormalities or issues were identified.Vials are stoppered under vacuum and not pressurized in a way that could lead to an 'explosion'.Unable to determine root cause of the broken vial.

Brand Name
HEMOSIL RECOMBIPLASTIN 2G (20 ML)
Common Device Name
PROTHROMBIN TIME TEST
Manufacturer (Section D)
INSTRUMENTATION LABORATORY CO.
180 hartwell road
bedford MA 01821
Manufacturer (Section G)
INSTRUMENTATION LABORATORY CO.
180 hartwell road
bedford MA 01730
Manufacturer Contact
anuja khan
180 hartwell road
bedford, MA 01730
7818614451
MDR Report Key18629808
Report Number1217183-2024-00001
Device Sequence Number7834924
Product Code GJS
UDI-Device Identifier08426950447627
UDI-Public08426950447627
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K070005
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2025
Device Catalogue Number0020003050
Device Lot NumberN0431117
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2024
Initial Report FDA Received Date02/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/01/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown